1 doctor weighed in:

Was in hospital for 2 days with pneumonia. Dr gave me Amoxicillin and clavulanate for five days. My joints feel heavy since being on it. Is this a side affect? When will I be feeling less tired?

1 doctor weighed in
Dr. Zach Patrick
Emergency Medicine

In brief: No

The antibiotic probably did not give you those feelings, most common is diarrhea and upset stomach.
Just the pneumonia and the recovery are most likely the culprit. Depending on the severity of the pneumonia it can take weeks to feel back to normal.

In brief: No

The antibiotic probably did not give you those feelings, most common is diarrhea and upset stomach.
Just the pneumonia and the recovery are most likely the culprit. Depending on the severity of the pneumonia it can take weeks to feel back to normal.
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
26 years in practice
1M people helped
Continue
100,000 doctors available